Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 114, Number 2

All articles in this issue are freely accessible.

Maximal abelian subalgebras in finite factors of type II
Rita Jean Tauer.
Trans. Amer. Math. Soc. 114 (1965), 281-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182892
Topological entropy
R. L. Adler, A. G. Konheim and M. H. McAndrew.
Trans. Amer. Math. Soc. 114 (1965), 309-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175106
On estimating the “rates of convergence” of iterative methods for elliptic difference equations
Seymour V. Parter.
Trans. Amer. Math. Soc. 114 (1965), 320-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181121
Elementary groups
Homer Bechtell.
Trans. Amer. Math. Soc. 114 (1965), 355-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175967
On properties of derivatives
Clifford E. Weil.
Trans. Amer. Math. Soc. 114 (1965), 363-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176007
On the Minkowski unit of slice links
Kunio Murasugi.
Trans. Amer. Math. Soc. 114 (1965), 377-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175124
Carathéodory measure of cylinders
Gerald Freilich.
Trans. Amer. Math. Soc. 114 (1965), 384-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174692
Nearly modular orthocomplemented lattices
M. Donald MacLaren.
Trans. Amer. Math. Soc. 114 (1965), 401-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191853
Some renewal theorems for non-negative independent random variables
John A. Williamson.
Trans. Amer. Math. Soc. 114 (1965), 417-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178514
Translation-invariant functionals on functions defined in Euclidean spaces
Joel Alan Smoller.
Trans. Amer. Math. Soc. 114 (1965), 446-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180851
A generalization of the flexible flaw
D. Rodabaugh.
Trans. Amer. Math. Soc. 114 (1965), 468-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184981
Generalized normal bundles for locally-flat imbeddings
Edward Fadell.
Trans. Amer. Math. Soc. 114 (1965), 488-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179795
Categoricity in power
Michael Morley.
Trans. Amer. Math. Soc. 114 (1965), 514-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175782
Plane flows with closed orbits
Anatole Beck.
Trans. Amer. Math. Soc. 114 (1965), 539-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175105